Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
1,070 Posts
Discussion Starter · #1 ·
I want to try to stop taking Lotronex for a while. When it was withdrawn from the market several years ago, my then-doc told me I should taper it off a little...like halve my dosage for a week or so...rather than take it til I was out and stop suddenly. Lotronex has been out longer now, so more people have started/stopped it, and I'm wondering if that tip is still (or was ever) true? I know it's basically an SSRI for the gut, and I learned the hard way several years ago that I have to change doses of SSRI's for the brain verrrrry slowly. Will I send my system into fits if I stop Lotronex abruptly? Is there anyone still reading this board who isn't on it?
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top